# SDR A6WA201040389

- Difficulty date: May 24, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 20,120 hours, 18,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT STRUCK BY TUG ON TAIL ON RT SIDE BETWEEN VS 55.625-VS 67.50.  REMOVED DAMAGED SKIN IN SECTION STR 13R AND BUTT SPLICE STRAP.  REPAIRED IAW 601R-53-71-116.
